# SDR SWIA201541208

- Difficulty date: April 25, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED L/E MIDDLE.  INSTALLED NEW RT INBD FLAP VANE MIDDLE L/E IAW SRM.
